# SDR DALA13027463753

- Difficulty date: June 4, 2013
- Submitted: June 6, 2013
- Operation: Air carrier
- Aircraft: N3753
- Make and model: Boeing 737832
- Aircraft serial: 32626
- Aircraft time: 38,378 hours, 14,584 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 274-294
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP FOUND PASSENGER CABIN FWD WET AREA FLOOR STRUCTURE BS 274 TO BS 294 BL 0: INTERCOSTAL CRACKED AT NUTPLATE HOLE.  MX REPLACED CRACKED INTERCOSTAL WITH NEW STA 274 - 294, BL 0 IAW SRM 51-40-02, PAR 7, PG 4.
